# SDR SWAA2025120338522

- Difficulty date: November 21, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 57,429 hours, 38,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF RT OVERWING EXIT DOOR EXIT LIGHT DAMAGED.   INSTALLED NEW RT OVERWING EXIT DOOR LIGHT ASSY IAW AMM 33-51-01-960-802, STEPS 3, (C).(9).(10).   PERFORMED SUCCESSFUL OPS TEST ON RT OVERWING EMERGENCY EXIT LIGHT IAW AMM 33-51-00-720-801.
